# SDR MALA050297

- Difficulty date: March 22, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 18,939 hours, 20,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Lav Service Port
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND LAV SERVICING PORT P/N 7253680-117 HAS BEEN REPLACED DUE TO HEAVY CORROSION IAW SRM 51-40-22.
